# SDR MALA020335

- Difficulty date: June 8, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 1,643 hours, 1,931 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 1094
- Condition: Malfunctioned
- Location: A/C System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING PREFLIGHT OF FLIGHT 3031, WHILE PARKED AT CMI ON THE GROUND AFTER A/C QUIT, WITH  EXTERNAL POWER ON, SMOKE DISCOVERED COMING FROM AVIONICS BAY.  SMOKE IN THE CABIN ON PREFLIGHT, DEPLANED PASSENGERS.  MAINTENANCE INSPECTED AVIONICS BAY/ AVIONICS EQUIPMENT FOR CONDITION, SECURITY, CHECKS ARE GOOD.  SUSPECT SMOKE WAS COMING FROM SUPPLEMENTAL A/C UNIT, DEFERRED.  RAN AVIONICS FAN ON EX POWER, NO DISCREPANCIES NOTED.  RAN AVIONICS FAN FROM GEN POWER WITH A/C PACKS ON, NO DISCREPANCIES NOTED.  MAINTENANCE REPLACED COMPRESSOR MOTOR, RECEIVER/DRYER COMPRESSOR BELT GAUD REF MM 409 144407 AND CONTINUATION PG 071315 &16 REPLACED BELT COVER ASSY.
